# SDR 9511279997

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Galley Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE GALLEY SERVICE DOOR JAMB PAN, FORWARD UPPER CORNER.  REPAIRED PAN (P/N 5921326-501) PER EA 99-100800.
